# SDR CALA2025091608956

- Difficulty date: September 15, 2025
- Submitted: September 16, 2025
- Operation: Air carrier
- Aircraft: N87512
- Make and model: Boeing 737824
- Aircraft serial: 33458
- Aircraft time: 55,771 hours, 20,182 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire Harness
- Condition: Broken
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGANCY LIGHTS ON SEATS ROW 7 TO 14 INOP. FOUND ROW 10 SEAT EMERG LIGHT HARNESS WIRE BROKEN. REPAIRED WIRING PER SWPM 20-30. BATTERY CHARGER FUSE BLOWN REMOVED AND REPLACED CHARGER PER AMM TASK 33-51-06-960-806. EMERG LIGHT OPS CHECK GOOD.
